Journal article icon

Journal article

A new parameterization of scale-dependent radiative rates in the stratosphere

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Atmos Ocean & Planet Physics
Role:
Author
Journal:
JOURNAL OF THE ATMOSPHERIC SCIENCES
Volume:
52
Issue:
24
Pages:
4429-4447
Publication date:
1995-12-15
DOI:
EISSN:
1520-0469
ISSN:
0022-4928
Source identifiers:
25850
Pubs id:
pubs:25850
UUID:
uuid:476520ee-d70f-49ff-b3ff-37d5544aa8b5
Local pid:
pubs:25850
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP